# SDR SWAA2015040838284

- Difficulty date: March 11, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 63,130 hours, 50,854 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Pressure Deck
- Part number: 65C155035
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL PRESS DECK CRACKED AT BS 663+2, RBL 40.  REPAIRED DECK IAW EA.
